# SDR ASAA2023032542558

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 25,716 hours, 8,060 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 158300101
- Part serial: 33246
- Condition: Faulty
- Location: Mlg Wheel Well
- Part time: 25,710 hours, 8,059 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT A WILL NOT STAY ENGAGED. USED AUTOPILOT B. GROUNDED - YES. B737-900 FIM 22-11 TASK 856 PREVIOUS FLT LEG LOGGED FAULT MSG22-11189. FIM 22-12 TASK 813 DFCS AUTOPILOT TEST FAILED AND LOGGED MSG22-11134, MSG22-11122, MSG22-11125, MSG22-11126. AILERON RIGGING TEST CHECK FOUND MSG 22-11147. REMOVED AND REPLACED A/P ACTUATOR A, OP TEST PASS REF B737-900 AMM 22-11-25. DFCS LIBRARY TEST 31 ROLL SENSOR TEST PASS. LAND VERIFY TEST AMM 22-11-00-700-801 PASS.
